`a`
Communications on Pure and Applied Analysis (CPAA)
 

Local existence of strong solutions to the three dimensional compressible MHD equations with partial viscosity

Pages: 851 - 866, Volume 12, Issue 2, March 2013      doi:10.3934/cpaa.2013.12.851

 
       Abstract        References        Full Text (404.3K)       Related Articles       

Yu-Zhu Wang - School of Mathematics and Information Sciences, North China University of Water Resources and Electric Power, Zhengzhou 450011, China (email)
Yin-Xia Wang - School of Mathematics and Information Sciences, North China University of Water Resources and Electric Power, Zhengzhou 450011, South Korea (email)

Abstract: In this paper we investigate three-dimensional compressible magnetohydrodynamic equations with partial viscosity. Local strong solutions to the compressible magnetohydrodynamic equations with large data are established.

Keywords:  Compressible magnetohydrodynamic equations, strong solutions, local existence.
Mathematics Subject Classification:  Primary: 35A01, 35Q35; Secondary: 76N17.

Received: September 2011;      Revised: February 2012;      Available Online: September 2012.

 References